# SDR ASOA20160930053A

- Difficulty date: September 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R38312137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAC - DURING C CHECK FOUND LT FLOOR SILL CORRODED AT FS 409+16.  MTC REPAIRED FLOOR SILL BETWEEN FS 280 & FS 409+128 IAW REO 601R-53-530 REV A.
